# SDR CA110207007

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Washer
- Part number: 100951X063XE
- Condition: Failed
- Location: Mlg
- Part time: 1,000 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A ROUTINE TAKE-OFF, THE PILOTS NOTED THE LANDING GEAR WOULD NOT RETRACT, THE PILOTS ELECTED TO RETURN TO DEPARTURE AIRFIELD AND LANDED WITH OUT INCIDENT.   UPON FURTHER INSPECTION, IT WAS REVEALED THAT THE RH MAIN LANDING GEAR TORQUE KNEES HAD SEPARATED. THIS CAUSED THE SWAT (WEIGHT ON WHEELS) SWITCH TO THINK THE AIRCRAFT WAS ON THE GROUND THUS THE LANDING GEAR DID NOT RETRACT. UPON CLOSE INSPECTION IT WAS NOTED THAT THE WASHER HOLDING THE BUSHING P/N CA105740X-YN0677 HAD FAILED DUE TO A HEAVY SIDE LOAD CAUSING THE TORQUE KNEE TO SEPARATE FROM THE BOLT AND BUSHING ASSEMBLY.   THE AIRPORT HAD RECIEVED A LARGE AMOUNT OF FREEZING RAIN THE NIGHT BEFORE CAUSING SEVERAL LARGE ICY PATCHES MIXED WITH LARGE DRY PATCHES OF PAVEMENT, IT WAS BELIEVED AFTER TALKING WITH CREW THAT WHEN THE AIRCRAFT TURNED THE CORNER FROM THE TAXIWAY TO THE RUNWAY THE AIRCRAFT STARTED TO SLIDE SIDEWAYS EVENTUALLY STOPING ABRUPTLY ONCE HITTING DRY PAVEMENT. IT IS BELIEVED THE SEPARATION WAS CAUSED AT THIS MOMENT. THE TORQUE KNEE BUSHINGS AND WASHERS HAVE BEEN REPLACED AND NO FURTHER INCIDENT HAS OCCURED.
